MathSciNet Relay Station
MathSciNet bibliographic data
MR432637 (55 #5624) 14B05
Viehweg, Eckart Rational singularities of higher dimensional schemes. Proc. Amer. Math. Soc. 63 (1977), no. 1, 6–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement